MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33683206
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.The device remains implanted in the patient.
 
Event or Problem Description
It was reported that there is an upcoming revision surgery.The reason for the revision is painful loosening hardware.Revision has not happened yet, still in the planning stages with prophecy but it is likely everything (all the hardware) will come out.No medical intervention and/or surgical intervention has occurred with the patient since the primary tar surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction made to the h6 device code: this device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.

Brand Name
INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16710420
Report Number3010667733-2023-00187
Device Sequence Number5930817
Product Code HSN
UDI-Device Identifier00889797074476
UDI-Public00889797074476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33683206
Device Catalogue Number33683206
Device Lot Number1706629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale